# SDR HNAA2021041400154

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 50,440 hours, 44,488 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Switch
- Condition: Odor
- Location: Cargo Comp
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDIS  602  05-00 14APR21 MDT, CLOSE STRONG ODOR IN BAGGAGE COMPARTMENT.  FACT 14APR21  10:01  MDT, AFTER AIR OF COMPARTMENT NO ODOR NOTICED. SUSPECT LUBING OF BAG DOOR SWITCH DURING OVERNIGHT MTC.
